# SDR UPS07450041

- Difficulty date: May 28, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65B0961410
- Condition: Damaged
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 840 RT TENSION TIE ATTACH STEEL PLATE SHORT EDGE MARGIN FOUND AT UPPER ROW NR 4 COUNT FROM O/B.  M/D BS 840 RT TENSION TIE ATTACH S/STEEL PLATE REPLACED AND INSTALLED AS PER RS R53-25-35808.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-25-35808 AND UPS EO B747-5310-26949.
